Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448

    feel better after quitting tren

    I posted a thread a few days ago on my sides from tren . I can handle some sides. However, my stomach was notted i had pains in both sides and i felt sick all the time with no appetite. I do feel better now. (i quit the tren) I just don't know if it was the gear or i was just sick. I also need some advice on how i made it. I put the pellets into the "magic solution" however, i didn't let them dissolve. I dumped them straight into the oil and dissolved them there. Then filtered. I have 100 mls. I sure hate to waste it. Could the way i made the stuff affect it that much. I figured it all goes to gether anyhow so i should be alright. But i def felt bad while on it. ANy advice?????

  2. #2
    doghunter's Avatar
    doghunter is offline Member
    Join Date
    Jul 2005
    Location
    delaware
    Posts
    596
    i remember this post before and the first thing that didnt sit well with me was the way u processed the fina its important to let them brakedown i let my work overnight and its the best stuff i have used , so i know that was a mistake on ur part not saying it would make u feel ill but the end product couldnt be correct

  3. #3
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    i know i messed it up slightly. However, when i first posted i was told that as long as i did let it sit and did filter it right the tren should have came out. I did let it dissovle for five days. The only thing i didn't do was let it dissolve in the solution. DOes it have to dissolve in the solution or would you still yield the same thing by letting it dissolve in the oil??? Any other opinions??

  4. #4
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    doesn't anyone else have an opinion. I did feel like it was legit at first. I had night sweats, i had insomnia. pain in sides, etc. However, my min question is if i didn't let it dissolve in the solution and dissolved it for five days in oil will the end product be ok. ANyone??? Baron you know more about this than anyone.

  5. #5
    tboney's Avatar
    tboney is offline Anabolic Member
    Join Date
    Apr 2005
    Posts
    2,518
    Not sure but I would say that you need to let it dissolve in the solution first. Be patient someone more informed will comment

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •